# SDR CALA9900414

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUPPORT BEAM CORRODED AT CENTER CARGO BAY CENTER ROLLER CHANNEL ADJOINING BULK CARGO AREA.  THE SUPPORT BEAM WAS REMOVED AND REPLACED IAW SRM 53-42-00.
